MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC THRUPORT SYSTEMS INTRACLUDE INTRA-AORTIC OCCLUSION DEVICE; CLAMP, VASCULAR

EDWARDS LIFESCIENCES LLC THRUPORT SYSTEMS INTRACLUDE INTRA-AORTIC OCCLUSION DEVICE; CLAMP, VASCULAR
Model Number ICF100
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Intraclude intra-aortic occlusion device would not flush cardioplegia.Manufacturer response for intra aortic occlusion device, edwards (per site reporter).Incident reported to vendor by hospital's quality team.

Brand Name
THRUPORT SYSTEMS INTRACLUDE INTRA-AORTIC OCCLUSION DEVICE
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key22059387
Report Number22059387
Device Sequence Number7634318
Product Code DXC
UDI-Device Identifier00690103190007
UDI-Public(01)00690103190007(17)260703(11)240703(10)BSLC7316
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2025
Report Date (Section F) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberICF100
Device Catalogue NumberICF100
Device Lot NumberBSLC7316
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer05/21/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/21/2025
Usage of Device Unknown
Patient Sequence Number1
Patient Age71 YR
Patient SexUnknown
Date Report Sent to FDA05/12/2025